# SDR 2007UALA00750

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Bs 875-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FROM APPROX STA 875 TO STA 887 LBL 4 TO LBL 5 AND RBL 3 TO RBL 4 2EA LONG GOUGES-WEAR.  MAJOR REPAIR ACCOMPLISHED: INCORPORATED INTO SAME REPAIR AS PTT 0922100 - (INSTALLED EXTERNAL FUSE SKIN DOUBLER-TRIPLER, INTERNAL TEAR STRAP DOUBLERS & WEAR STRIPS UNDER DORSAL LANDING)
